# SDR 95FDEA00763

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6516344
- Condition: Corrosion
- Location: Bs 1098-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01) BS 1098 TO 1070 STR 24R.  *S/D*  REMOVED AND REPLACED CHANNEL AT BS 1070 TO 1098 AT STR 29R.  ALL WORK DONE IAW FEDEX SRM 51-30-2.
